# SDR DALA2021022201012

- Difficulty date: February 20, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 92,872 hours, 42,023 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON CREASE BEAM (RT WEB, ZONE 252) FROM FS 1420 TO 1440.  REPLACED BEAM FOR SRM.  (LP 1735378)
